Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 162, NWS Nashville, TN

October 3, 20145 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Oct 3, 2014, 1:58 AM CDT for 5 counties in Tennessee. It was in force for 28 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 3, 2014, 1:58 AM CDT (06:58 UTC)
Expired
Oct 3, 2014, 2:26 AM CDT
In force
28 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Davidson County, TN, Robertson County, TN, Sumner County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 3, 2:04 AM CDTTSTM WND DMG3 Nnw Cedar Hill, TNTREES REPORTED DOWN ON STURGEON CREEK RD. EVENT TIME WAS RADAR ESTIMATED.
Oct 3, 2:13 AM CDTTSTM WND DMG2 Ssw Springfield, TNTREES REPORTED DOWN ON LAHR RD. THE TIME OF THE EVENT WAS RADAR ESTIMATED.
Oct 3, 2:15 AM CDTTSTM WND DMGBellevue, TNSEVERAL TREES AND POWER LINES WERE REPORTED DOWN IN THE BELLEVUE AND BELLE MEADE AREAS. THE TIME OF THE EVENT WAS RADAR ESTIMATED.
Oct 3, 2:26 AM CDTTSTM WND GST 661 Sse Bordeaux, TNWSMV-TV REPORTED A 66 MPH WIND GUST AT TENNESSEE STATE UNIVERSITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.0 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1814 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WUUS54 KOHX 030658
SVROHX
TNC021-037-147-165-187-030745-
/O.NEW.KOHX.SV.W.0162.141003T0658Z-141003T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
158 AM CDT FRI OCT 3 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  WESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  NORTHERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 245 AM CDT

* AT 157 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM GUTHRIE TO
  FAIRVIEW...AND WERE MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...FRANKLIN...NASHVILLE...BELLEVUE...JOELTON...BELLE
  MEADE...FOREST HILLS...GREENBRIER...BRENTWOOD...OAK HILL...RIDGETOP
  AND MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3664 8654 3632 8655 3625 8659 3614 8656
      3614 8652 3611 8654 3607 8652 3606 8652
      3606 8653 3609 8655 3597 8662 3584 8660
      3584 8716 3654 8712 3656 8714 3663 8713
      3664 8711 3666 8670
TIME...MOT...LOC 0659Z 243DEG 36KT 3661 8705 3588 8705

$$

SHAMBURGER
2 follow-up statements
173 
WWUS54 KOHX 030717
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 AM CDT FRI OCT 3 2014

TNC021-030727-
/O.CAN.KOHX.SV.W.0162.000000T0000Z-141003T0745Z/
CHEATHAM TN-
217 AM CDT FRI OCT 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR CHEATHAM COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.

LAT...LON 3664 8654 3632 8655 3624 8659 3614 8656
      3614 8652 3610 8654 3607 8652 3609 8655
      3597 8662 3586 8662 3584 8660 3584 8701
      3626 8697 3637 8690 3664 8696 3666 8671
TIME...MOT...LOC 0717Z 264DEG 35KT 3663 8681 3587 8681

$$

TNC037-147-165-187-030745-
/O.CON.KOHX.SV.W.0162.000000T0000Z-141003T0745Z/
ROBERTSON TN-SUMNER TN-WILLIAMSON TN-DAVIDSON TN-
217 AM CDT FRI OCT 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR DAVIDSON...NORTHEASTERN WILLIAMSON...WESTERN SUMNER AND EASTERN
ROBERTSON COUNTIES...

AT 216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ORLINDA TO FRANKLIN...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  NASHVILLE...BRENTWOOD...OAK HILL...RIDGETOP...MADISON...
  GOODLETTSVILLE...MILLERSVILLE...CROSS PLAINS...ANTIOCH...WHITE
  HOUSE...OLD HICKORY AND NOLENSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3664 8654 3632 8655 3624 8659 3614 8656
      3614 8652 3610 8654 3607 8652 3609 8655
      3597 8662 3586 8662 3584 8660 3584 8701
      3626 8697 3637 8690 3664 8696 3666 8671
TIME...MOT...LOC 0717Z 264DEG 35KT 3663 8681 3587 8681

$$

SHAMBURGER
548 
WWUS54 KOHX 030726
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
226 AM CDT FRI OCT 3 2014

TNC037-147-165-187-030736-
/O.CAN.KOHX.SV.W.0162.000000T0000Z-141003T0745Z/
ROBERTSON TN-SUMNER TN-WILLIAMSON TN-DAVIDSON TN-
226 AM CDT FRI OCT 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR DAVIDSON...NORTHEASTERN
WILLIAMSON...WESTERN SUMNER AND EASTERN ROBERTSON COUNTIES IS
CANCELLED...

A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED REPLACING THE 
EARLIER WARNING THAT WAS IN EFFECT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING 
FOR MIDDLE TENNESSEE.

LAT...LON 3664 8654 3632 8655 3624 8659 3614 8656
      3614 8652 3610 8654 3607 8652 3609 8655
      3597 8662 3586 8662 3584 8660 3584 8701
      3626 8697 3637 8690 3664 8696 3666 8671
TIME...MOT...LOC 0726Z 264DEG 35KT 3664 8670 3588 8670

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 11:55 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Oct 2, 11:55 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1155 PM CDT THU OCT 2 2014

.UPDATE...FOR 06Z AVIATION.

&&

.AVIATION...06Z TAF DISCUSSION.

A DECENT COLD FRONT IS RESPONSIBLE FOR TS DEVELOPMENT THAT IS
APPROACHING MIDDLE TN AT ISSUANCE. SHOWERS AND TS WILL TRAVERSE
THE MID-STATE OVER THE NEXT SEVERAL HOURS. HAVE TIMED OUT THE TS
FOR EACH TERMINAL AS BEST AS POSSIBLE. SOME TWEAKS MAY BE
NECESSARY...INCLUDING AMD FOR SLIGHTLY STRONGER WIND GUSTS IF THE
LINE HOLDS TOGETHER AS IT IS OVER W TN.

AS WE APPROACH DAYBREAK AND THE ACTUAL COLD FRONT NEARS THE MID-
STATE...CURRENT STORMS SHOULD BE NEAR/ON THE PLATEAU. ADDITIONAL
DEVELOPMENT WILL BE POSSIBLE ON FRIDAY AS THE FRONT PASSES THROUGH
THE AREA. WILL COVER WITH VCTS FOR NOW.

GRADIENT WINDS WILL BE GUSTY FRIDAY AFTERNOON ALONG AND BEHIND THE
FRONT. A SOLID NW BREEZE SHOULD BE UPON US BY THIS TIME FRIDAY
NIGHT AND RAIN WILL HAVE MOVED E OF MIDDLE TN.

UNGER

&&

.PREV DISCUSSION... /ISSUED 858 PM CDT THU OCT 2 2014/

DISCUSSION...

FORECAST IS CURRENTLY IN GOOD SHAPE SO THERE WON'T BE ANY GREAT
CHANGE THERE OTHER THAN A QUICK TWEAK TO THE TIMING OF THE LINE
ARRIVING IN ANY GIVEN AREA IN MIDDLE TN. THIS GRAPHIC IS AVAILABLE
ON OUR HOMEPAGE IF YOU'RE INTERESTED IN SEEING THE LATEST THOUGHTS
ON THAT.

RUC SOUNDING ANALYSIS WOULD SUGGEST THAT THE LINE OF SHOWERS AND
THUNDERSTORMS THAT IS CURRENTLY APPROACHING THE MS RIVER WILL HAVE
THE RIGHT ENVIRONMENT TO MAINTAIN ITSELF TO AT LEAST THE I-65
CORRIDOR AND MAYBE A LITTLE FURTHER EAST. THE ONLY THING THAT
COULD DERAIL THIS FROM HAPPENING ARE THE STORMS THAT ARE CURRENTLY
OVER NORTHERN MS. LATEST HRRR GUIDANCE IS SUGGESTING THAT THESE
STORMS WILL PUSH NEWD OVER THE NEXT COUPLE OF HOURS. IF THIS
OCCURS...THE ENVIRONMENT MAY BECOME POLLUTED ENOUGH TO GREATLY
WEAKEN THE LINE AS IT CROSSES OVER THE TN RIVER.

BARRING WIDESPREAD STORM DEVELOPMENT AHEAD OF THE LINE...AND THE
CONCERN FOR A TOR WATCH...THE MAIN THREAT STILL LOOKS LIKE
DAMAGING STRAIGHT LINE WINDS. LOW LEVEL WINDS IN THE FORECAST
SOUNDINGS VEER JUST AHEAD OF THE LINE WHICH IS HELPING TO FLATTEN
OUT THE HODOGRAPHS. THAT'S NOT TO SAY THE TOR THREAT WILL BE
ZERO...BUT ONCE SURFACE WINDS VEER TO >180 DEGREES...THE TOR
THREAT DIMINISHES GREATLY. FOR THIS REASON...WE WILL MAINTAIN THE
CURRENT HAZARDOUS WEATHER OUTLOOK WORDING FOR DAMAGING WINDS AND
BRIEF HEAVY RAINS AFTER MIDNIGHT TONIGHT.

THE FRONT ITSELF IS STILL LAGGING WELL BEHIND THIS LINE AND ISN'T
EXPECTED TO PASS THROUGH THE MID-STATE UNTIL LATE MORNING TO MID-
AFTERNOON ON FRIDAY. THIS MEANS ADDITIONAL THUNDERSTORM
DEVELOPMENT IS POSSIBLE RIGHT ALONG THE FRONT. FORTUNATELY IT
LOOKS LIKE ENVIRONMENTAL RECOVERY WILL BE WEAK...SO WE SHOULD BE
ABLE TO SKATE THROUGH A POTENTIAL FOR A FEW SUB-SEVERE STORMS
FRIDAY AFTERNOON. MORE ON THAT WITH THE FULL FORECAST PACKAGE
LATER TONIGHT.

UNGER

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

27
Hazardous weather outlook, Oct 2, 10:10 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1010 PM CDT THU OCT 2 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-040315-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1010 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE
TONIGHT...MAINLY WEST OF I-65. DAMAGING STRAIGHT LINE WINDS ARE
THE MAIN THREAT...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT.
HEAVY RAINFALL MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE POSSIBILITY OF ISOLATED STRONG THUNDERSTORMS WILL CONTINUE ON
FRIDAY AS A COLD FRONT PASSES. THE MAIN THREAT HOWEVER WILL BE
HEAVY RAIN. ONE TO TWO INCHES MAY OCCUR...WITH HIGHER AMOUNTS
LOCALLY.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED...SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

27

In the hours before

Special weather statement, Oct 3, 12:34 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1234 AM CDT FRI OCT 3 2014

TNZ005-006-023>025-030630-
DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART-
1234 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HOUSTON...HUMPHREYS...
MONTGOMERY AND STEWART COUNTIES...

AT 1230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MURRAY TO
PARSONS...MOVING EAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE...HOUSTON COUNTY
AIRPORT...LAND BETWEEN THE LAKES...DOVER...HURRICANE
MILLS...WAVERLY...TENNESSEE RIDGE...BIG ROCK...ERIN...INDIAN
MOUND...MCEWEN...CUMBERLAND CITY...FORT CAMPBELL...CLARKSVILLE...AND
DICKSON.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3667 8785 3664 8784 3664 8712 3646 8712
      3634 8728 3630 8715 3625 8719 3623 8716
      3618 8716 3596 8721 3599 8753 3591 8770
      3584 8772 3584 8795 3593 8793 3599 8802
      3618 8792 3634 8797 3643 8806 3668 8806

SHAMBURGER
Special weather statement, Oct 3, 12:36 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CDT FRI OCT 3 2014

TNZ056>058-093>095-030615-
GILES-HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
1236 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...LAWRENCE...
LEWIS...PERRY AND WAYNE COUNTIES...

AT 1236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING AN AREA OF STRONG THUNDERSTORMS NEAR SARDIS...MOVING
NORTH NORTHEAST AT 50 MPH.

WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.

LAT...LON 3500 8798 3529 8799 3530 8802 3539 8802
      3541 8798 3545 8804 3550 8798 3558 8802
      3583 8797 3581 8785 3583 8782 3583 8773
      3598 8751 3596 8721 3563 8737 3550 8728
      3544 8729 3541 8722 3499 8720

31
Special weather statement, Oct 3, 1:15 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT FRI OCT 3 2014

TNZ024-056>058-060-061-093>095-030700-
GILES-HICKMAN-HUMPHREYS-LAWRENCE-LEWIS-MARSHALL-MAURY-PERRY-WAYNE-
115 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...HUMPHREYS...
LAWRENCE...LEWIS...MARSHALL...MAURY...PERRY AND WAYNE COUNTIES...

AT 115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
AN AREA OF STRONG THUNDERSTORM NEAR WAYNESBORO...MOVING NORTHEAST AT
50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE WAYNESBORO...HOHENWALD...
KIMMINS...GORDONSBURG...HAMPSHIRE...WILLIAMSPORT...PRIMM SPRINGS AND
SANTA FE.

WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.

LAT...LON 3501 8799 3529 8799 3530 8801 3539 8802
      3541 8798 3542 8801 3582 8785 3585 8772
      3591 8771 3599 8753 3595 8720 3585 8721
      3571 8680 3499 8684

31
Special weather statement, Oct 3, 1:27 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
127 AM CDT FRI OCT 3 2014

TNZ006-007-025>027-059-030730-
CHEATHAM-DAVIDSON-DICKSON-MONTGOMERY-ROBERTSON-WILLIAMSON-
127 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
MONTGOMERY...ROBERTSON AND WILLIAMSON COUNTIES...

AT 126 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO
BURNS...MOVING EAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE WOODLAWN...PALMYRA...SLAYDEN...
VANLEER...CUNNINGHAM...DICKSON...CHARLOTTE...CLARKSVILLE...BURNS...
CHEATHAM DAM...WHITE BLUFF...FAIRVIEW...ASHLAND CITY...SPRINGFIELD...
FRANKLIN...AND NASHVILLE.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3664 8656 3641 8669 3641 8675 3610 8652
      3606 8652 3606 8653 3607 8653 3601 8661
      3579 8661 3575 8670 3571 8669 3570 8677
      3585 8722 3596 8721 3600 8754 3617 8757
      3633 8751 3634 8759 3664 8764

SHAMBURGER
Local storm report, Oct 3, 1:49 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
149 AM CDT FRI OCT 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND GST     WHITE BLUFF             36.11N  87.21W
10/03/2014  M52 MPH          DICKSON            TN   FACEBOOK

            A SPOTTER MEASURED A 52 MPH WIND GUST.

&&

EVENT NUMBER OHX1400584

SH

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 12:34 AM CDTSpecial Weather StatementOHXDickson, Houston, Humphreys, Montgomery, Stewart56 min
Oct 3, 12:36 AM CDTSpecial Weather StatementOHXHickman, Lawrence, Lewis, Perry, Wayne39 min
Oct 3, 1:15 AM CDTSpecial Weather StatementOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more45 min
Oct 3, 1:27 AM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Williamson63 min
Oct 3, 1:30 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Williamson31 min
Oct 3, 1:31 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury44 min
Oct 3, 1:52 AM CDTAreal Flood AdvisoryOHXWayne113 min
Oct 3, 1:59 AM CDTSpecial Weather StatementOHXGiles, Lawrence, Lewis, Marshall, Maury46 min
Oct 3, 2:07 AM CDTSpecial Weather StatementOHXWilliamson38 min
Oct 3, 2:14 AM CDTSpecial Weather StatementOHXDavidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 2 more61 min
Oct 3, 2:24 AM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 1 more25 min
Oct 3, 2:44 AM CDTSpecial Weather StatementOHXBedford, Coffee, Giles, Marshall46 min
Oct 3, 3:12 AM CDTSpecial Weather StatementOHXClay, DeKalb, Jackson, Macon, Putnam, Smith and 2 more63 min
Oct 3, 4:12 AM CDTSpecial Weather StatementOHXClay, DeKalb, Jackson, Overton, Putnam, White63 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.